# SDR ALGA201908090002

- Difficulty date: July 3, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: 9Y-DE
- Make and model: Agusta AW139
- Aircraft serial: 41221
- Aircraft time: 6,108 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 3P5338A01431
- Condition: Corroded
- Location: Not Reported
- Part time: 6,108 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 10YR INSP LOWER PANEL ASSY WAS FOUND TO HAVE CORROSION DAMAGE TO FOUR (4) AREAS. OEM REPAIR: RS139-5336-0241 ISSUE A.
